Facebook Pixel

2nd period delayed after Plan B

By July 28, 2016 - 2:19am
Rate This

On june, 15th, me and my boyfie was rubbing each other(genital to genital) but no intercourse.. We scared abt the precm even though we werent sure if there was precm touched my vags.... So the 12 hours later i took plan B. 10 days later(june 25th) i got my period, it lasted 4 days... 2 days heavy flow (blood clot and lots of blood) and butt pain, 2 normal flow and few days of spotting...

THEN, on july 12th, my boyfriend touch and rub my clit and JUST TOUCH the outter part of my vagina hole with his finger tip.. I couldnt be sure if there was some precm on his finger or not and if it was exist, it should be only by super small amount of fluids and HE MIGHT wiped it to the blanket.... BUT NO SEMEN bcs he wasnt ejaculated.

I wasnt worry until now, july 28th, my period hasnt arrived.... But to notice that 16-22 july IVE STRESSED... Probs with boyf and new terms of school.. During and After the stressed end, i feel lack of appetite... Some nausea(when im stress), bloating, gassy, constipation... This week (since july 24th) i started worry about pregnancy risk... And lil bit stress again.... But lately the symptoms(nausea, bloating, lack of appetite, constipation, gassy) slowly gone....

SO I WONDERED is there any chance im preggo bcs of the 'finger rubbing no intercourse but little amount of precm exist' ? I've late for 4 days(i think my cucle is 30 days long) AM I PREGNANT? Or my period just bein late bcs plan b and stress? Im too scared to take HPT....

Im sorry this might be too long... I just want to be detail about this and i've anxiety.... So being not sure like this kills me....

Add a Comment1 Comments


Hello Theresiaxx12,

Welcome to the EmpowHER community. Thank you for coming to us for advice.

The bleeding which happened 10 days after taking Plan B showed that the pill worked and you did not become pregnant on June 25.

Stress, anxiety and taking Plan B could all play a part in that your period for July is late. Changes in the menstrual cycle are just one side effect of the pill. Try to relax and stay calm.
I do not think there was a risk for pregnancy on July 12.

If you do not get a period at all this month, first take a pregnancy test, and then call your physician. If you do test, test in the morning and use the urine when you first wake up.


July 28, 2016 - 9:16am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!